IDEAS home Printed from https://ideas.repec.org/p/cpm/cepmap/8217.html
   My bibliography  Save this paper

On the existence of equilibria in economies with an infinite dimensional commodity space

Author

Listed:
  • Florenzano Monique

Abstract

No abstract is available for this item.

Suggested Citation

  • Florenzano Monique, 1982. "On the existence of equilibria in economies with an infinite dimensional commodity space," CEPREMAP Working Papers (Couverture Orange) 8217, CEPREMAP.
  • Handle: RePEc:cpm:cepmap:8217
    as

    Download full text from publisher

    File URL: http://www.cepremap.fr/depot/couv_orange/co8217.pdf
    Download Restriction: no

    Other versions of this item:

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Bonnisseau, Jean-Marc & Le Van, Cuong, 1996. "On the subdifferential of the value function in economic optimization problems," Journal of Mathematical Economics, Elsevier, vol. 25(1), pages 55-73.
    2. Manh-Hung Nguyen & San Nguyen Van, 2005. "The Lagrange multipliers and existence of competitive equilibrium in an intertemporal model with endogenous leisure," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-00194723, HAL.
    3. Ostroy, Joseph M., 1984. "On the existence of walrasian equilibrium in large-square economies," Journal of Mathematical Economics, Elsevier, vol. 13(2), pages 143-163, October.
    4. Basile, Achille & Graziano, Maria Gabriella & Papadaki, Maria & Polyrakis, Ioannis A., 2017. "Cones with semi-interior points and equilibrium," Journal of Mathematical Economics, Elsevier, vol. 71(C), pages 36-48.
    5. Bonnisseau, Jean-Marc & Meddeb, Moncef, 1999. "Existence of equilibria in economies with increasing returns and infinitely many commodities," Journal of Mathematical Economics, Elsevier, vol. 31(3), pages 287-307, April.
    6. Charalambos Aliprantis & Kim Border & Owen Burkinshaw, 1996. "Market economies with many commodities," Decisions in Economics and Finance, Springer;Associazione per la Matematica, vol. 19(1), pages 113-185, March.
    7. Aliprantis, Charalambos D. & Border, Kim C. & Burkinshaw, Owen, 1997. "Economies with Many Commodities," Journal of Economic Theory, Elsevier, vol. 74(1), pages 62-105, May.
    8. Aliprantis, Charalambos D. & Tourky, Rabee & Yannelis, Nicholas C., 2000. "Cone Conditions in General Equilibrium Theory," Journal of Economic Theory, Elsevier, vol. 92(1), pages 96-121, May.
    9. Horsley, Anthony & Wrobel, A. J. & Van Zandt, Timothy, 1998. "Berge's maximum theorem with two topologies on the action set," Economics Letters, Elsevier, vol. 61(3), pages 285-291, December.
    10. Horsley, A. & Wrobel, A.J., 1990. "The Existence of an Equilibrium Density for Marginal Cost Prices, and the Solution to the Shifting-Peak Problem," Discussion Paper 1990-12, Tilburg University, Center for Economic Research.
    11. Charalambos Aliprantis & Rabee Tourky, 2009. "Equilibria in incomplete assets economies with infinite dimensional spot markets," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 38(2), pages 221-262, February.
    12. Anthony Horsley & Timothy Van Zandt & Andrew J Wrobel, 1998. "Berges Maximum Theorem With Two Topologies On The Action Set (Now published in Economics Letters, vol.61 (1999), pp.285-291.)," STICERD - Theoretical Economics Paper Series 347, Suntory and Toyota International Centres for Economics and Related Disciplines, LSE.
    13. Podczeck, Konrad & Yannelis, Nicholas C., 2008. "Equilibrium theory with asymmetric information and with infinitely many commodities," Journal of Economic Theory, Elsevier, vol. 141(1), pages 152-183, July.
    14. Aliprantis, C. D. & Tourky, R. & Yannelis, N. C., 2000. "The Riesz-Kantorovich formula and general equilibrium theory," Journal of Mathematical Economics, Elsevier, vol. 34(1), pages 55-76, August.
    15. Basci, Erdem & Sertel, Murat R., 1996. "Prakash and Sertel's theory of non-cooperative equilibria in social systems -- twenty years later," Journal of Mathematical Economics, Elsevier, vol. 25(1), pages 1-18.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:cpm:cepmap:8217. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Stéphane Adjemian). General contact details of provider: http://edirc.repec.org/data/ceprefr.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.